Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Please help me kick Lexapro! jono_in_adelaide

Posted by Mimi on July 25, 2012, at 8:22:00

In reply to Re: Please help me kick Lexapro!, posted by jono_in_adelaide on July 24, 2012, at 22:03:31

> Cut down in 5mg lost.... from 30mg to 25mg to 20mg etc, leaving about 2 weeks before every doseage drop.
>
> Ask your doc for a script for say 20 tablets of 0.5mg Xanax or 1mg Ativan..... if you feel a bit wretched at any point, you can take a pill and feel quickly better.
>
> Start excersising (say a brisk half hour walk every night, take a multivitamin every day, genetraly look after your self.

Thank you, jono_in_adelaide!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1022091]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mimi thread:1021870
URL: http://www.dr-bob.org/babble/20120718/msgs/1022091.html